Pacific Journal of Mathematics

Hölder continuity of $n$-dimensional quasi-conformal mappings.

E. David Callender

Article information

Source
Pacific J. Math., Volume 10, Number 2 (1960), 499-515.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103038405

Mathematical Reviews number (MathSciNet)
MR0118794

Zentralblatt MATH identifier
0095.05904

Subjects
Primary: 26.00

Citation

Callender, E. David. Hölder continuity of $n$-dimensional quasi-conformal mappings. Pacific J. Math. 10 (1960), no. 2, 499--515. https://projecteuclid.org/euclid.pjm/1103038405


Export citation